| Catalog Number |
041900 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that nitinol stone basket handle lever was not moving properly during use.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was unconfirmed.Received 1 nitinol tipless stone basket.Visual inspection noted no obvious observations.Visual inspection of the sample noted the stone basket opened and closed with no difficulty.Handle moved back and forth with no issues.The reported failure could not be replicated.Risk and labelling review are not required as the reported event was unconfirmed.Dhr is not required since the reported failure was unconfirmed.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.